Pressing the presence of edema can also be

Most often, edema can be seen in the region of the lower leg. This is due to the fact that it is precisely here that stagnation occurs most easily when the cardiovascular system is disrupted.

Depending on its severity, edema of cardiac origin can only spread to the feet, shins, or to reach the area of ​​the knee joint.

How to determine the presence of edema?

Everyone is able to recognize cardiac edema. The photo of this pathological phenomenon will show enlarged shanks and feet of the patient. As a result, even a non-professional can determine their presence. Cardiac edema on the lower limbs are very easy to identify. You just need to press on the edematous area with your finger, and then remove it. If the dent remains for 5-10 seconds after the finger is removed, then it really is about swelling. The deeper such dent, the greater the disruption of the cardiovascular system.

In addition to edema, another notion is"pastoznost." Under it is customary to understand the almost unexpressed swelling of the shins and feet. At the same time, there are practically no traces after pressing the finger on the affected area. Pastoznost unlike edemas practically does not require additional therapy.

Cardiac edema: the causes of

At the present time it is already reliably known thatthis phenomenon is observed because of the presence of stagnant phenomena in the region of the lower extremities. They arise in the event that the right parts of the heart are not able to contract with normal force. This leads to an increase in pressure in the large circle of the circulation, and in particular in the vessels of the lower extremities. In this case, the venous bed is particularly overflowed. Subsequently, the hydrostatic pressure in the capillaries rises, and the liquid rushes through the vascular wall into the surrounding tissues. This is how cardiac edema appears. Symptoms indicate the presence of violations in the activity of the cardiovascular system. So you need to seek help from a specialist in time.

What should I do if I have swelling?

First of all, a person needsto double-check whether he is taking the medicines prescribed to him by the doctor correctly. In the event that all the recommendations were observed, but edema of cardiac origin still appeared, you should consult a therapist or cardiologist. Even before the visit to the doctor, it is very possible to undergo electrocardiography and ultrasound examination of the heart.

Cardiac feet swelling: treatment outpatient

This problem is very common in the agepatients. At the same time, swelling should not last for a long time, otherwise they can lead to a fairly large number of problems. As a result, if there are cardiac edema, the symptoms of a different nature should not be expected. It is necessary to begin treatment immediately.

First of all, the doctor will assess the situation andwill determine whether cardiac pathology really underlies the puffiness that has arisen. If the problem is really connected with the violation of the cardiovascular system, the doctor will prescribe drugs from the group of diuretics. Among them, the most commonly used drugs are "Furosemide", "Hydrochlorothiazide". This treatment is only symptomatic. First of all, the doctor will try to restore the correct activity of the cardiovascular system. The most common drugs that allow it to work are beta-blockers. These drugs reduce the burden on cardiomyocytes, thereby facilitating the activity of the heart. In addition, it is necessary to prescribe drugs that reduce blood clotting. It is also very desirable to use drugs that improve the metabolism of cardiomyocytes. The most effective among them is the drug "Tiotriazolin." It is almost the only drug whose effectiveness in improving the metabolism of cardiac tissue is proven by serious medical research.

In case of edemas with heart failure, treatment of this type will help to quickly overcome the problem.

In the event that an activity violationcardiovascular system has reached a sufficiently large extent, then medical measures are carried out in stationary conditions. If there are severe cardiac edema, treatment should not include droppers. The fact is that the additional volumes of fluid injected intravenously, can even more violate the activity of the cardiovascular system. As a result of such rash manipulations, the patient may even develop pulmonary edema, and this condition should be treated already in intensive care.

Intravenous drip introduction of drugsit is possible only after the swelling of the lower limbs is significantly reduced. In addition, the doctor must evaluate whether there is fluid in the lung tissue. Most often, people with this pathology are introduced in this way the so-called potassium-polarizing mixture. This mixture of drugs significantly improves the activity of the cardiovascular system.

As for diuretics, amongthe most common in hospital conditions was the drug "Furosemide." In the hospital, it is usually injected intravenously. In this case, even before the injection, the doctor evaluates the patient's blood pressure level. If it is too low, then with the introduction of diuretics should be delayed. In the case when the patient takes antihypertensive drugs, they just correct the scheme of their use. If the patient does not use such medicines, then the person has to use drugs that raise the level of blood pressure. Among them, the drug "Prednisolone" is most often used.

How to prevent the development of edema?

First of all, it is necessary in timecontact a doctor if the first signs of a violation of the cardiovascular system occur. In addition, it is very important to fully comply with the recommendations that were provided to them.

It should also be noted that too muchThe incoming sodium promotes fluid retention in the body. This leads to the appearance of stagnant phenomena in the lower limbs. In order to prevent the accumulation of large amounts of sodium in the body, excessive consumption of table salt should be avoided. Doctors and nutritionists are advised to limit its amount in the diet to 3 grams per day.

Many patients among diuretic drugsmeans prefer the drug "Furosemide". This condition is due to the fact that it quickly removes cardiac edema. Symptoms of cardiovascular failure often disappear during the first two days. Unfortunately, such a medicine can not be a panacea for any cardiac edema. The fact is that the constant use of the drug "Furosemide" promotes the accelerated removal of potassium and magnesium from the body. As a result, with long-term use, this medicine can aggravate the course of diseases of the cardiovascular system.

In the event that for a long timethe drug "Furosemide" is appointed, it is very desirable to combine its reception with the drug "Asparcum". It will help the body make up reserves of minerals.

Diuretic is a sufficiently popularthe drug "hydrochlorothiazide". This drug has a much less pronounced effect than the drug "Furosemide." Accordingly, it does not cause such a serious loss of mineral substances from the body. As a result, this medicine can be taken almost on an ongoing basis. Heart swelling under his influence does not go away immediately. A certain effect can be observed after about 3-4 days.

In itself, this phenomenon is not dangerous,If not maintained for a long period of time. If the cardiac edema is sufficiently pronounced and persists for 1-2 weeks, then this can lead to serious problems. The fact is that when serious swelling occurs on the lower extremities, the vessels are squashed. In particular, this applies to small-bore arteries and veins. As a result, blood supply to peripheral tissues is impaired. This leads to a deterioration in their diet and, as a result, a gradual withering away. So even trophic ulcers may occur. If you do nothing for a long period of time, then the processes of tissue degeneration can reach even greater intensity. In this case, the solution to the problem is often only surgical.

What does such an edema look like?

First of all, we should note an increase inthe volume of the lower extremities. First of all, we are talking about the legs and feet. And in some cases there are very pronounced cardiac edema of the legs. Treatment, if carried out, significantly reduces the volume of the legs, but does not always return it to normal. When pressing on the edematous area on it remains a dent, which does not pass for 10 seconds.

Difference from other edema

It should be noted that this phenomenon is not observedonly with the pathology of the cardiovascular system. Edema can occur and for completely different reasons. As for the lower extremities, they can appear here and because of the pathology of the joints. For example, with rheumatoid arthritis there can be quite pronounced puffiness. The difference here is that edema of cardiac origin is not accompanied by painful sensations in the small joints of the lower extremities. With rheumatoid arthritis, it worries more in the morning. In addition, with the pathology of the joints on the surface of the edematous region, the temperature of the skin is increased.

In case of allergic reactions, swelling also occurs. On his feet he appears as a result of contact with a plant or a bite of an insect. As a result, it is very important to collect an anamnesis. In this case the symmetry of the onset of edema plays an important role. In case of allergic reactions, it will be observed on that limb that has been exposed to the plant or to the bite of an insect. Cardiac edema is usually symmetrical. In addition, allergic manifestations are quickly stopped by the administration of antihistamines. Cardiac edema with such treatment will not disappear anywhere.